Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 6, Number 5
HTML articles powered by AMS MathViewer

Three point arcwise convexity
F. A. Valentine PDF
Proc. Amer. Math. Soc. 6 (1955), 671-674
Generalized theorems of Desargues for $n$-dimensional projective space
P. O. Bell PDF
Proc. Amer. Math. Soc. 6 (1955), 675-681
Distributive sublattices of a modular lattice
Bjarni Jónsson PDF
Proc. Amer. Math. Soc. 6 (1955), 682-688
A note on difference sets
D. R. Hughes PDF
Proc. Amer. Math. Soc. 6 (1955), 689-692
Maximal subalgebras of group-algebras
John Wermer PDF
Proc. Amer. Math. Soc. 6 (1955), 692-694
On certain subsets of finite boolean algebras
L. K. Durst PDF
Proc. Amer. Math. Soc. 6 (1955), 695-697
Right annihilator algebras
M. F. Smiley PDF
Proc. Amer. Math. Soc. 6 (1955), 698-701
On $u$-stable commutative power-associative algebras
Louis A. Kokoris PDF
Proc. Amer. Math. Soc. 6 (1955), 702-704
Power-associative rings of characteristic two
Louis A. Kokoris PDF
Proc. Amer. Math. Soc. 6 (1955), 705-710
Free ideals in rings of functions
E. S. Wolk PDF
Proc. Amer. Math. Soc. 6 (1955), 711-715
Right alternative rings of characteristic two
R. L. San Soucie PDF
Proc. Amer. Math. Soc. 6 (1955), 716-719
On an iterative procedure for obtaining the Perron root of a positive matrix
Richard Bellman PDF
Proc. Amer. Math. Soc. 6 (1955), 719-725
On separating transcendency bases for differential fields
A. Seidenberg PDF
Proc. Amer. Math. Soc. 6 (1955), 726-728
Bounded sets in $(F)$-spaces
Jean Dieudonné PDF
Proc. Amer. Math. Soc. 6 (1955), 729-731
On metric independence and linear independence
L. M. Blumenthal and V. L. Klee PDF
Proc. Amer. Math. Soc. 6 (1955), 732-734
On a certain type of homogeneous plane continuum
F. Burton Jones PDF
Proc. Amer. Math. Soc. 6 (1955), 735-740
Compact semigroups irreducibly connected between two idempotents
W. M. Faucett PDF
Proc. Amer. Math. Soc. 6 (1955), 741-747
Topological semigroups and continua with cut points
W. M. Faucett PDF
Proc. Amer. Math. Soc. 6 (1955), 748-756
A lattice characterization of completely regular $G_ \delta$-spaces
Frank W. Anderson PDF
Proc. Amer. Math. Soc. 6 (1955), 757-765
On spaces filled up by continuous collections of atriodic continuous curves
R. D. Anderson and Mary-Elizabeth Hamstrom PDF
Proc. Amer. Math. Soc. 6 (1955), 766-769
A note on basic sets of homogeneous harmonic polynomials
E. P. Miles and E. Williams PDF
Proc. Amer. Math. Soc. 6 (1955), 769-770
An elementary proof of the existence of isothermal parameters on a surface
Shiing-shen Chern PDF
Proc. Amer. Math. Soc. 6 (1955), 771-782
On special $W$-surfaces
Shiing-shen Chern PDF
Proc. Amer. Math. Soc. 6 (1955), 783-786
Variable time steps in the solution of the heat flow equation by a difference equation
Jim Douglas and T. M. Gallie PDF
Proc. Amer. Math. Soc. 6 (1955), 787-793
On $n$-point expansions of entire functions
R. C. Buck PDF
Proc. Amer. Math. Soc. 6 (1955), 793-796
On a class of pathological functions
Seymour Ginsburg PDF
Proc. Amer. Math. Soc. 6 (1955), 797-805
The average of the reciprocal of a function
J. Ernest Wilkins PDF
Proc. Amer. Math. Soc. 6 (1955), 806-815
A Fourier integral theorem for functions of intervals
W. F. Newns PDF
Proc. Amer. Math. Soc. 6 (1955), 816-822
Inequalities involving cylindrical functions
T. B. Curtz and K. M. Siegel PDF
Proc. Amer. Math. Soc. 6 (1955), 823-827
Newton’s method in Banach spaces
Robert G. Bartle PDF
Proc. Amer. Math. Soc. 6 (1955), 827-831
Homeomorphism groups of certain topological spaces
Heron S. Collins PDF
Proc. Amer. Math. Soc. 6 (1955), 832-835
On arithmetical classes not closed under direct union
Kurt Bing PDF
Proc. Amer. Math. Soc. 6 (1955), 836-846